The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (816 KB) | Metadata | Table of Contents | ZAA summary
Volume 5, Issue 5, 1986, pp. 399–407
DOI: 10.4171/ZAA/207

Published online: 1986-10-31

Approximation einer parabolischen Itogleichung

Wilfried Grecksch[1]

(1) Universität Halle-Wittenberg, Germany

A stochastic equation of evolution on Hilbert spaces $V \subset H \subset V*$ is approximated by an Ito equation with values in a Hilbert space.

No keywords available for this article.

Grecksch Wilfried: Approximation einer parabolischen Itogleichung. Z. Anal. Anwend. 5 (1986), 399-407. doi: 10.4171/ZAA/207